# SDR SWAA2020081098626

- Difficulty date: July 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A7500
- Condition: Corroded
- Location: Bs 887-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  IN AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 887-947; R.B.L. 21; W.L. 154. / REMOVED CORROSION DAMAGED FLOOR TO SIDEWALL SUPPORT AT BS887-947 RBL21 WL154 ACB LOCATED DRILLED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT ALL IAW SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 BOEING DWG 147A7500 AND 147A9409 13656R 19JUL2020
